# SDR YAAA20150314003

- Difficulty date: March 14, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N6470H
- Make and model: Cessna 207A
- Aircraft serial: 20700534
- Aircraft time: 33,327 hours
- Engine: Cont IO520F
- Engine time: 6,735 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Part serial: PMA526E1311994
- Condition: Cracked
- Location: Nr 2
- Part time: 1,269 hours
- Component: Engine, Cont, IO520F
- Component part number: IO520F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HR INSPECTION BORESCOPING ENG, FOUND NR 2 CYLINDER CRACKED FROM LOWER SPARK PLUG BOSS APPROX 1/2 INCH TOWARDS EXHAUST VLV SEAT.
